# SDR DALA12016283210

- Difficulty date: December 13, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT OTBD FLAP, INBD RIB L/E HAS 2 AREAS OF PITTING AFTER RUB STRIP REMOVAL.  BLENDED CORROSION IAW SRM 51-74-00, AREA L 1 =1.5" W=1.0 "D =0.028"AREA 55"W=0.070" D=0.030".  ACCOMPLISHED ER/A 508976-14 REV ORIGINAL SECTION I PERMANENT REPAIR STEPS 1-8.
